Bupropion high

Common Questions and Answers about Bupropion high

wellbutrin

JUST STARTED TO TAKE BUPROPION SR 150MG TO STOP SMOKING AND IT HAS MADE ME FEEL DIZZY ALL DAY. WILL THIS GO AWAY THE MORE I TAKE IT? OR WILL I FEEL LIKE THIS EVERYDAY?
No erratic heart-rate or high blood pressure. Doesnt feel like lung issues cause on deep breaths it doesnt hurt more. Anyone else experienced this kinda of side effect with this stuff? Are these normal for starting this stuff?
I stopped taking the Wellbutrin against my doctors wishes, because I felt it was making me aggitated. Now I am back on Wellbutrin. Actually Bupropion SR (generic) I read the info sheet that came with it and noticed a new warning... do not take decongestants with this medication. That warning was not on there before when I took it. Does anyone know what the interaction is? I am wondering now, if taking Alavert with the wellbutrin is what was making me so aggitated?
He said that it affects the dopemine in my brain somewhat like the vics did but without the obvious high. He seemed almost excited about my overall mental condition and the prospect of what this drug will do for my overall well being. Thoughts?
Hello I have been on 100mg of Bupropion ER and 0.25 mg of Clonazepam for over 4 years. I have tried 3 times before to stop the medications but felt awful side effects and and had to resume taking my meds. Two and a half weeks ago I decided to try again and I stopped all my medication. I know that these are low doses. I have been feeling awful again and I feel as if my heart is running faster than normal which is affecting my personal and work-life.
I'm going to be perscribed Bupropion (Wellbutrin, Zyban) for ADHD and depression. I smoke pot averagely every day, and I don't know if I should start taking this drug if it is dangerous for me when combining pot and bupropion. I am 17 and 130 lbs if that would help for anything and am taking a dosage of 150 mg of bupropion.
No erratic heart-rate or high blood pressure. Doesnt feel like lung issues cause on deep breaths it doesnt hurt more. Anyone else experienced this kinda of side effect with this stuff? Are these normal for starting this stuff?
took half my pill for 3 nights and on the 4th morning I started 150mg of Wellbutrin (Bupropion). This Monday will be 2 weeks that I have been on the Bupropion and it has been a living hell so far. The panic attacks have came back, I'm very irritable, short fused and cry at the drop of a dime-then immediately feel guilty afterwards.
I took bupropion for 3 1/2 weeks and developed high blood pressure. I stopped it for 5 days now. Will the blood pressure go back down?
My doctor prescribed bupropion 150 mg SR tab twice daily and cyclobenzaprine 5 mg tab (1 daily @ bedtime) for muscle spasms due to back injury. I saw online that it might be dangerous to take these together. Is this true? If so, wouldn't my doctor know about it? I'm scared to take the cyclobenzaprine even tho I am in terrible pain. Help.
My doctor has decided that Depression is the cause of my anxiety, and has upped my bupropion to 450 mg a day until the tremors and shaking started, then he lowered me back down to 300. Now I have feel angry or like crying all the time. An explotion can come at anytime, but because the depression was better at 450 mg a day he wants to combine atenolol with it to fight the side effects. I don't like the side effects of either one of these drugs.
I started 150xl budeprion and read all the comments about it being worse, FDA approval, more side effects etc. I actually felt high the first week and then I just felt so much better; I didn't realize how depressed I was. Then my doctor and I agreed to increase to 300xl so I took two of the 150xl budeprion in the morning. I felt a little high but much better so I told her to go ahead with writing for 300xl. I got my rx and the pharmacy gave my 300xl bupropion (BUPR) not (BUD).
Dear poorlawyer: There are no documented drug interaction between cabergoline and bupropion (Wellbutrin). However, it does not mean it is safe to take cabergoline, bupropion, and riluzole all together. From the previous post, I know you are taking riluzole (Rilutek) for treating "treatment-refractory obsessive-compulsive disorder". However, I do not know why you are taking cabergoline, in addition to wanting to ask your physician to prescribe bupropion.
) or elimination may be expected to influence the degree and extent of accumulation of the active metabolites of bupropion. The elimination of the major metabolites of bupropion may be affected by reduced renal or hepatic function because they are moderately polar compounds and are likely to undergo further metabolism or conjugation in the liver prior to urinary excretion.
I work in a forensic hospital and have seen a number of patients who snort buspirone. The drug is traded for sexual favors here and aside from the obvious high some patients report it provides an aphrodesic effect. This is new information..there any data to evidence this side effect?
I've been on bupropion xl 300mg for 7 years and it has truly changed my life. I used to have very severe Seasonal Affective Disorder and social anxiety, both of which have been all but cured with the medication. However, I have also struggled with ADD my entire life and now, finally, at 44, I have sought treatment for that as well. I was prescribed methylphenidate ER-LA 20mg. I am trying to determine the best strategy for taking these pills.
My husband das been diagnosed with depression and anxiety had been taking Effexor XR 75mgs or about 1 year however the side effects ie weight gain tiredness and loss of libido was troubling him. The switched to cymbaltor, due to high costs (even with insurance) of this medication is wanting to switch to somethig that is less expensive and that has a generic available. What about Wellbutrin or do you have any other suggeations?
I am taking sertaline(150mg) and bupropion(~300mg). I have stopped taking the bupropion... The sertaline, I have been taking for almost year now.
I'm on it. It helps me quite a lot with my depression; I get WAY more energy and it helps me not to dwell too much on depressing issues and actually get out and do stuff insead of just lying around staring at the ceiling. I do have trouble sleeping, which Wellbutrin (bupropion) often does with its somewhat "speedy" way of working. It makes some people more anxious as well.
my cholesterol is under control and at decent levels My blood pressure was borderline high in the past and I have been taking quinapril for a while now. (max dose). My blood pressure was better at ~ 120/90. I also take bupropion xl and was taking olanzipine. I have stopped the olanzapine, after long term use. Coming off the olanzapine, I have had more anxiety and more emotion, and have not slept very well. After stopping olanzapine, my BP was checked and was now high again at 148/110.
The incidence of grand mal seizures on the immediate release form of bupropion may be as high as 1/250, whereas it drops to 1/1000 for the sustained release form of the drug. So there is no justification to use immediate release bupropion for smoking cessation. If you are interested in more information about the use of medication for smoking cessation, take a look at the SMOKING section of Ask DrSteve: The Real Story About Smoking, Drinking & Getting High ( http://www.headdocs.
As I read in the wikipedia Bupropion (welbrutin) may produce high BP and it is supposed to be used carefully with heart patients. I suggest to read the entry on Advert in RXLIST since it also can increase BP in addition of other issues that may be relevant to you. Is your cardiologist aware of all your medication?
Adderall are 'too addictive' ... what the heck ... I am not looking to get high or anything ... I just want to be able to have a med to make my ADD manageable.
Usually, patients taking thyroid replacement therapy are cautioned on weight loss and palpitations if the dosage is too high. In addition to thyroid hormone replacement therapy, birth control pills and bupropion may also effect patient's weight. Please consult your provider and pharmacist regarding your recent significant weight gain, review medication regimen, and assess any underlying medical and/or psychological issues that may cause the weight gain.
For the last several months I've been fatigued/depressed, so I just started taking bupropion 10 days ago, the first 3 days at 150, then 300. I went in three days ago to Urgent Care because the previous night I couldn't sleep, felt itchy (no rash) all night, and I kept getting alarmingly intense muscle twitches all over.
I had an almost fatal illness and now take Bupropion, Cymbalta for anxiety and depression, Celebrex for Ruem Arthritis, and Trazadone to help sleep. Now we are going through IVF and I'm wondering what I should do? They are ALL Class C meds. I start the full cycle with injectables in 2 weeks. I have researched it but it is all circle talk, "you can take it but it is high risk" kind of talk. What should I do?
Your FT4 is pretty high.... Are you feeling any hyper symptoms? Everything else looks pretty good. Still have hair loss?
MedHelp Health Answers